# SDR 09022005C

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 19,135 hours, 27,416 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

NR 1 ENG OIL OVERTEMP AT 130 DEGREES, AND PSI AT OR BELOW 60.  SHUT DOWN ENG IN-FLIGHT AT 7000'.  ENGINE CHANGE IN PROGRESS.
